# SDR AWXA0000389

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: DWG6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 328, LBL 45.  REMOVED INTERCOSTAL, REMOVED CRACKED DAMAGED AREA.  FABRICATED REPAIR ANGLE IAW SRM 51-70-11.  INSTALLED INTERCOSTAL AND REPAIRED ANGLE IAW SRM 51-40-02.
